Synchronization analysis of singular hybrid coupled networks

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

50 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)6633-6637
Journal / PublicationPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume372
Issue number44
Publication statusPublished - 27 Oct 2008

Abstract

In this Letter, singular hybrid coupled systems are introduced to describe complex networks with a special class of constraints. The synchronization problem of singular hybrid coupled systems with time-varying nonlinear perturbation is investigated. A sufficient condition for global synchronization is derived based on the Lyapunov stability theory. The singular system is regular and impulse free. Finally, a numerical example is provided to illustrate the effectiveness of the proposal conditions. © 2008 Elsevier B.V. All rights reserved.

Research Area(s)

  • Global asymptotic synchronization, Lyapunov functions, Singular hybrid coupled networks